# SDR UALA2011110105922

- Difficulty date: October 31, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 40,490 hours, 4,936 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 210
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK FLOW CONTROL VALVE STATUS MESSAGE DISPLAYED.  REPLACED UPPER FLOW CONTROL VALVE, OPS NORMAL.
